_ Vol. 26 (3) (2000) pp. 141-147 _
----------

Fluid Dynamics Research, Vol. 26 (3) (2000) pp. 141-147
© 2000 The Japan Society of Fluid Mechanics and Elsevier Science B.V. All rights reserved.
PII: S0169-5983(99)00019-2

On integrals and invariants for inviscid, compressible, two-dimensional flows under gravity

B.B. Chakraborty, Dinesh Khattar * dkhattar@himalaya.du.ac.in and Suman Verma

Department of Mathematics, Delhi University, Delhi 110 007, India

Received 26 October 1998; received in revised form 18 February 1999; accepted 25 March 1999

Abstract

Conservation laws for two-dimensional, irrotational flows under gravity of a perfect fluid obtained earlier by Longuet-Higgins (J. Fluid Mech. 134 (1983) 155-159) are extended to the case of a compressible fluid flow.

*Corresponding author. Fax: +91-11-7257049
*
----------
Copyright © 1996-2008 The Japan Society of Fluid Mechanics, All rights reserved.